# SDR CALA2024011900137

- Difficulty date: January 16, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 76,845 hours, 33,151 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2, FUELER REPORTS RH UNDERWING FUEL CAP MISSING. FUEL CAP MISSING REQUEST CDL 28A COMPLIED WITH CDL 28A DISPATCH DESK: 13   NAME: MC  DATE: 16-JAN-24- OK TO DEFER FUEL CAP MISSING FUEL CAP AND LANYARD MISSING. NO DAMAGE AND NO FUEL LEAKING
